# SDR AALA202009249009

- Difficulty date: September 23, 2020
- Submitted: September 24, 2020
- Operation: Air carrier
- Aircraft: N721UW
- Make and model: Airbus A319-112
- Aircraft serial: 1095
- Aircraft time: 57,018 hours, 33,459 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664605
- Part serial: A6021RP
- Condition: Broken
- Location: R1 Door
- Part time: 63,228 hours, 29,513 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  R1 DOOR SLIDE COVER STRAP LATCH IS BROKEN AT THE FORWARD END OF THE SLIDE PACK ASSEMBLY.  SLIDE WAS REPLACED.
